Distributed Lag Linear and Non-Linear Models in R: The Package dlnm

Gasparrini, A; (2011) Distributed Lag Linear and Non-Linear Models in R: The Package dlnm. J Stat Softw, 43 (8). pp. 1-20. ISSN 1548-7660 http://researchonline.lshtm.ac.uk/id/eprint/160

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/160

Abstract

Share

Download

Filename: gasparrini_2011,_Distributed_Lag_Linear_and_Non-Linear_Models_in_R._The_Package_dlnm.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Google Scholar